# SDR DALA2022080905438

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 7,765 hours, 3,532 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE WASTE BOX PAN REF A220 ABC DWG C01342100 REV - W AND ABC DWG C011342957 REV - E. ER/A 601047-14 REV ORIGINAL. PRI 601047-14 REV 0,1,2,3,4,5. REMOVED AND REPLACED WASTE BOX PAN REF A220 ABC DWG C01342100 REV - W AND ABC DWG C011342957 REV - E. ER/A 601047-14 REV ORIGINAL. PRI 601047-14 REV 0,1,2,3,4,5. (LP# 2351892)
